Products of coarse convergence groups

Roman Frič

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 285-290
  • ISSN: 0011-4642

How to cite

top

Frič, Roman. "Products of coarse convergence groups." Czechoslovak Mathematical Journal 38.2 (1988): 285-290. <http://eudml.org/doc/13704>.

@article{Frič1988,
author = {Frič, Roman},
journal = {Czechoslovak Mathematical Journal},
keywords = {convergence group; coarse convergence group; minimal group; FLUSH- convergence; sequential coreflection; compatible sequential convergence},
language = {eng},
number = {2},
pages = {285-290},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Products of coarse convergence groups},
url = {http://eudml.org/doc/13704},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Frič, Roman
TI - Products of coarse convergence groups
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 285
EP - 290
LA - eng
KW - convergence group; coarse convergence group; minimal group; FLUSH- convergence; sequential coreflection; compatible sequential convergence
UR - http://eudml.org/doc/13704
ER -

References

top
  1. Dikranjan D., Minimal topologies on Abelian groups, Seminar notes, Universita Padova, Padova 1983. (1983) Zbl0524.13013
  2. Dikranjan D., Frič R., Zanolin F., On convergence groups with dense coarse subgroups, Czechoslovak Math. J. 37 (112) (1987), 471-479. (1987) Zbl0637.22002MR0904771
  3. Frič R., Zanolin F., Coarse convergence groups, Convergence Structures 1984, Proceedings of the Conference on Convergence held in Bechyně (Czechoslovakia) September 24-28, 1984. Mathematical Research 24, Akademie-Verlag, Berlin 1985, 107-114. (1984) Zbl0589.54003MR0835476
  4. Frič R., Zanolin F., Sequential convergence in free groups, (To appear.) Zbl0652.22001MR0928331
  5. Novák J., On convergence groups, Czechoslovak Math. J. 20 (1970), 357-374. (1970) Zbl0217.08504MR0263973
  6. Prodanov J., Stojanov L., Every minimal Abelian group is precompact, С. R. Acad. Bulgare Sci. 37 (1984), 23-26. (1984) Zbl0546.22001MR0748738
  7. Simon P., Zanolin F., A coarse convergence group need not be precompact, Czechoslovak Math. J. 37 (112) (1987), 480-486. (1987) Zbl0637.22003MR0904772
  8. Stephenson R., 10.1007/BF02052870, Math. Ann. 192 (1971), 193-195. (192) Zbl0206.31601MR0286934DOI10.1007/BF02052870

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.